abalone99 (abalone99) wrote in vaginapagina,
abalone99
abalone99
vaginapagina

LoEstrin stacking and light bleeding

Hello, Lovelies, once again!


First thing's first: the crazy bump on my thyroid?  Thankfully it's totally benign. Phew!  Thanks, everyone, for your advice and reassuring words.  I'm going to see a specialist just to make sure it wouldn't be a good idea for it to come out just in case it's interfering with anything else, but good to know it's definitely not the worst of the worst.


Secondly, when I was at the OBGYN getting re-prescribed BC for the first time in about 5 years after having been on it for about 8 years prior to that haitus I was prescribed/given free samples of LoEstrin after telling the doc A) I want to stack my BC and skip as many periods as I can cause I really really don't feel a need to be bleeding, crampy, grouchy and out of sorts for a week or more every month and B) wanted help with my skin which has decided to re-visit teenage era breakouts.  Fun fun.  In between the thyroid stuff though I completely forgot what she told me abiout stacking this particular BC.  It looks way different than the Desogen and Yaz I was on way back when.  The last week has 3 blue pills (same as the rest) and then two white pills and then two brown.  Huuur?  So when should I start taking the new pack?  I took the first blue one of my last week today cause I left my new pack at home, but I'm home now so if it's best to take the first pill of my new pack I can.


Related question:  I began the BC the day my period was supposed to start about 3 weeks ago and pretty much every day I've been spotting a bit.  Not enough to get on my underwear if I wipe well and swab up there a bit when I go to the bathroom, but definitely there's some blood.  Sometimes it's brownish/old blood, sometimes it's bright red/newer blood.  I'm 5'8" and about 140 lbs so I think the low dose theoretically should be fine.  As far as I know it's not having any other negative side effects like light headness or anemia as it's not a whole lot of blood loss.  But I'd love it if it would stop.  Bleeding, even a little bit, every single bloody (no pun intended) day for 3 weeks is not my idea of fun.  Any idea if this is normal when stacking and beginning the pill on the day your peroid is supposed to start?  I don't remember this happening at all the last time I was on BC, but then again I think I started when I was like 15. Is this due to it being a low dose pill? If this will taper off soon? If there's a point at which this continues that would be wise to call the doc?  Just figured I'd ask here first since you are all so helpful and available 24/7 where as I'd have to waste my entire lunch hour trying to get a hold of and ask the doctors.  



Thanks, lovelies; you are, as always, much appreciated. 
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments